# SDR ERAA091810

- Difficulty date: June 2, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft time: 15,465 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A602
- Condition: Damaged
- Location: Fuselage
- Part time: 11,542 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRACK, DIVES OVER 40 KNOTS WITH ANY ADJUSTMENT. SENT FOR REPAIR.  INSPECTED, PERFORMED 2500 HOUR INSPECTIONS IAW BHT-412-MM CHAPTER 5: XRAY INSPECTION OF TRAILING EDGE CORE IN AREA OF OB TRIM TAB REVEALS APPROX 50-75 CELLS OF MOISTURE INGRESSION IAW ASTM E 94; MOISTURE REMOVED; REPLACED OB AND CENTER TRIM TABS IAW 204-099-223 APPENDIX B SECTION 2 PARAGRAPH 2.7 REV L;  REPAIRED SKIN DAMAGE ON UPPER SURFACE AT STA 194.125 TO STA 195.250 INCLUDING DAMAGE UNDER TRIM TAB IAW DAL-637 AND 8110-26727; REPLACED IB SPLICE COVER IAW BHT 412 CR AND O PAGE 86B; REMOVED AND REINSTALLED TIP CAP IAW 8110-38493 AND CTI PROCEDURE 412-62-10-800.
